Anyone sensative to glasses?
« on: April 26, 2018, 06:39:28 pm »
Anyone feel like glasses rev them up?
Re: Anyone sensative to glasses?
« Reply #1 on: April 26, 2018, 06:40:44 pm »
Quote from: [Buddie] on April 26, 2018, 06:39:28 pm
Anyone feel like glasses rev them up?
I think more sensitive from the fit. I’ve had to have them adjusted a million times (and I’m still not happy). Think it’s the perfectionist OCD aspect as well.
What sucks is my eyes are so dry from this that am reliant on my frames.
« Last Edit: April 26, 2018, 06:45:45 pm by [Buddie] »
This anxiety is intense.
« on: December 15, 2017, 10:59:41 am »
It’s like nothing I have ever felt before.. It’s like being stuck in the middle of a panic attack, but while being somewhat calm. Foggy mind, but disassociative fearful thoughts are completely ripping my focus away from reality and forcing me to put all of my attention on things that I normally wouldn’t be this afraid of. It’s almost like constantly being startled and tunnel visioning on a man with a gun aimed at you, except it’s all happening for no reason. My mind is just shooting forceful terrifying thoughts at me and they override any of my thoughts, completely disrupting my thought process.
Seems like adrenaline dumps, because suddenly I am overwhelmed with a feeling of panic, like I’m about to go crazy.. It immediately gets hard to breathe and I feel like I’m going to pass out.. But it leaves almost as quickly as it came, leaving me with tremors in my stomach and legs.
All of this just seems to happen totally unprovoked and without cause. I can’t help but worry that something neurological might be wrong with me, because I feel so spaced out and unable to think or control my thoughts. It makes me feel like I’m losing it.
Anyone else had this?
18 month off, a simple fruit juce put me down
« on: January 14, 2016, 06:19:42 pm »
here we are, 18 month after, a simple glass of fruit juce and my symptoms raves up realy bad i feel anxious and hyperactiv and fainting because it’s too much sugar in my blood too quick and my CNS cant deal with it
what the point to hang in there at this point ?
body is just completly ruined from this poison, adrnenal HPa axis, CNS, all my body is just completly ruined
Might probably reinstate if nothing change this month, just debilating life and symptoms dont know what the point to suffer like this if reinstatement and updose stabilise me and permit me to have something wich is like a “life”
Will not deal with this hell anymore month, nothing change after 18 month it will not at 2 years so what the point ?
i have to wait for improvement for 3-4 years ? Nop i will not, dont have any faith or power anymore to hang on for this long
« Last Edit: January 14, 2016, 06:24:57 pm by [Buddie] »
Psychiatrist Robert Jay Lifton defines “loaded language” as a technique used in brainwashing.
5150’d – getting locked away in a psychiatric ward, see The Funny House
Benzo Belly – gastroenterologic system affected, including the organs from mouth to anus
Benzo Brain – persistent or intermittent combination of symptoms originating from inside the head, head pressure, vestibular system disturbance and psychiatric disturbances
Benzo Flu – anything, anything at all
Healing Happens – meaningless
Kpin – the medication Klonopin
PDOCS – see psychs
Psychs – psychiatrists and psychologists (Seen by the paranoid cult as being the ultimate in evil and corruption on Earth; out to destroy us all by cutting out our brains with transorbital lobotomies, or zapping us into submission with electro-convulsive therapy (ECT), or zombifying us with selective serotonin re-uptake inhibitors (SSRIs) like Ritalin and Prozac. The cult front-group called the Citizen’s Commission on Human Rights (CCHR), a la Orwell, is dedicated to destroying these evil beings known as psychs, but who are really members of the fifth galactic invader force.)
SP – Suppressive Person, an evil person; someone who criticizes Scientology in any way
Squirrel – In cult jargon, squirrel refers to someone who is too insane to follow Standard Scientology Tech
The Funny House – a psychiatric ward
Wave – a period of feeling badly after feeling better; this is fairly common because withdrawal is not linear
Window – a period of time where one has relief from symptoms; maybe not complete relief but a noticeable break in symptoms
To be continued…
8 1/2 months off still bad off
« on: December 31, 2015, 02:04:59 am »
I can’t believe I haven’t had one window in 22 months. Please tell me this goes away.
Thunderstorm in the head
« on: December 28, 2015, 01:21:42 pm »
I am having an awful time and I would really like to know, if anybody has experienced something like this:
After a dramatic life event I had what felt like a nervous breakdown and ever since then I have
– the feeling of having a thunderstorm in my brain
– thoughts are so LOUD and completely chaotic
– “movies” playing in the head
– pictures come to mind all the time
– cannot tolerate ANY kind of stress
– extreme paranoia (I am even afraid of my father)
– anxiety over the top non stop
– feeling psychotic
– terrible knocking in my head all the time
And even the smallest things (EVERYTHING that makes me feel that I HAVE to do it) give me such a panic and the feeling of having another nervous breakdown NOW. I need three weeks to calm down again after something that “stressed” me (ridiculous things cause there is not really much going on here). I have the feeling that I stuck in something after the nervous breakdown, which is already 4 months ago now. It feels like I will just never come out of that.
Please, has anybody experienced a dramatic life event during wd or had a nervous breakdown? How did you handle that? I feel I have to go to a doctor soon if it will not get better SOON cause I don`t know how to handle it anymore. I cannot relax anymore at all. And that knocking in my head is driving me so crazy and really feels scary.
If anybody had similar experiences, please tell me.
Thank you all.
Re: Thunderstorm in the head
« Reply #1 on: December 28, 2015, 08:20:58 pm »
I feel like that all the time. Never feel relaxed and peaceful. Every thought brings a jolt of adrenalin. Every situation is stressful and causes my heart to pound. Can’t enjoy anything and don’t know what to do with myself. Can this really be withdrawal?